# SDR R61A201702210161

- Difficulty date: February 10, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 24,436 hours, 19,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17005661605
- Condition: Corroded
- Location: Frames 17-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RT AFT SUPPORT AT WINDSCREEN MOUNTING HOLE BETWEEN FRAMES 17 AND 18. BLENDED IAW ETD2017-170-014631.
